# SDR DHL9872161D

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING UPPER SURFACE BULGED AT REAR SPAR UPPER CHORD ANGLE WS 294.  REMOVED  UPPER CHORD RIGHT WING FROM STA 70.5 TO 348 AND REPLACED PER AVITAS EO 98PMSI233RO-Z.  N/R 2564.
